# SDR DALA2017062104925

- Difficulty date: June 20, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 58,357 hours, 22,926 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE AFT WET AREA BS 967 FLOORBEAM CORRODED RBL 48.  MAINTENANCE REPAIRED THE UPPER FLOORBEAM TEE IAW PRI 558416-14, REV 1, AND ERA 558416-14.
